IJPAM: Volume 80, No. 5 (2012)
AND TRANSVERSALS IN SIMPLE HYPERGRAPHS
Department of Mathematics
Thanjavur, Tamilnadu State, INDIA
Abel-Jacobi Research Foundation
Palghat, Kerala State, INDIA
Abstract. This article focuses on characterizing the hypergraphs in which dominating sets are transversals.
Received: August 22, 2012
AMS Subject Classification: 05C65
Key Words and Phrases: simple hypergraph, Sperner, transversal, dominating set, trim hypergraph
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395